# SDR SWAA2024061802689

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON BACK OF FWD LAV INOP<[01] FOUND EMERGENCY LIGHT ON BACK OF FWD LAV UNPLUGGED; PLUGGED BACK IN AS PER AMM 33-51-01-960-801;[02] VERIFIED STEP 1.
